# SDR AALA201606229001

- Difficulty date: June 7, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 20,047 hours, 16,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 43531030107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD PASSENGER DOOR CUTOUT LOWER BEAM BETWEEN FRAME 16 AND FRAME 19 AT +Y1240.  REPLACED LOWER BEAM IAW DWG 170-01330-507 AND SRM'S 51-43-03, -04 & 51-41-03.
